# SDR HNAA0600223

- Difficulty date: January 15, 2007
- Submitted: January 22, 2007
- Operation: Air carrier
- Aircraft: N337EN
- Make and model: Dhav DHC8311
- Aircraft serial: 284
- Aircraft time: 30,874 hours, 35,737 cycles
- Engine: Pwa PW123
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Eec
- Part number: 7982133007
- Part serial: 97046487
- Condition: Failed
- Location: Nr 2 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

CLIMBING TO 500 FEET NR 2 ENGINE TORQUE FLUXED 70 TO 90 PERCENT SUSPECT BETA LOCKOUT, MEL'D USING 61-4.  AT RON MAINTENANCE REMOVED AND REPLACED EEC, TSCU, REMOVED AND REPLACED THE BETA SWITCH 6141-S4.  RIGGED SWITCH AND TRIMMED ENGINE.
